Alert archive / Tennessee / Flash Flood Warnings in 2019
Flash Flood Warning 11, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 20, 2019, 7:37 AM CST for 6 counties in Tennessee. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2019, 7:37 AM CST (13:37 UTC)
- Expired
- Feb 20, 2019, 1:30 PM CST
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheatham County, TN, Davidson County, TN, Hickman County, TN, Sumner County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 25 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 7:46 AM CST | FLASH FLOOD | 3 Sse Lebanon, TN | RESIDENTS OF TIMERLINE CAMPGROUND EVACUATED DUE TO SINKING CREEK OUT OF ITS BANK. |
| Feb 20, 9:05 AM CST | FLASH FLOOD | 2 Wnw Nashboro Village, TN | REPORT OF KNAPP BLVD NEAR DONALDSON PIKE CLOSED DUE TO FLOODING. |
| Feb 20, 9:28 AM CST | FLASH FLOOD | Lebanon, TN | ALSUP MILL AT BALDY FORD CLOSED DUE TO FLOODING. |
| Feb 20, 10:00 AM CST | FLASH FLOOD | Lebanon, TN | SEVERAL ROADS WERE FLOODED AND CLOSED ACROSS WILSON COUNTY INCLUDING STEWARTS FERRY PIKE...ALSUP MILL AT BALDY FORD...AND BLUEBIRD ROAD. |
| Feb 20, 10:00 AM CST | HEAVY RAIN 2.05 | Bellevue, TN | MEASURED REPORT FROM A HAM OPERATOR OF 2.05 IN 24 HOURS, AND 1.28 SINCE MIDNIGHT. |
| Feb 20, 11:30 AM CST | FLASH FLOOD | Nashville, TN | MILL CREEK OVER ITS BANK AND SPILLING INTO LOW LYING AREAS BRILEY PARKWAY AND MILL CREEK OVERPASS NEAR I-24 |
| Feb 20, 11:50 AM CST | FLASH FLOOD | Nashville, TN | SEVERAL ROADS WERE FLOODED AND CLOSED ACROSS DAVIDSON COUNTY INCLUDING CULBERTSON ROAD NEAR NOLENSVILLE...NOLENSVILLE ROAD AT BLUFF ROAD...GRANADA AVENUE AT APEX STREET...GLENROSE AVE AT OLD GLENROSE AVE...NEWSOM STATION ROAD AT MERRYMOUNT DRIVE...AND THE AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 1.6 hours before the alert went out and 320 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -117 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
928
WGUS54 KOHX 201337
FFWOHX
TNC021-037-081-165-187-189-201630-
/O.NEW.KOHX.FF.W.0011.190220T1337Z-190220T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
737 AM CST Wed Feb 20 2019
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Davidson County in Middle Tennessee...
Southern Sumner County in Middle Tennessee...
Northwestern Williamson County in Middle Tennessee...
Northern Wilson County in Middle Tennessee...
Southeastern Cheatham County in Middle Tennessee...
Northeastern Hickman County in Middle Tennessee...
* Until 1030 AM CST.
* At 737 AM CST, Doppler radar indicated heavy rain across the warned
area. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Franklin, Gallatin, Lebanon, Ashland City, Nashville, Madison,
Hendersonville, Brentwood, Mount Juliet, Goodlettsville,
Millersville, Forest Hills, Oak Hill, Belle Meade, Kingston
Springs, Lakewood, Pegram, Hermitage, Fairview and Rural Hill.
This includes the following highways...
Interstate 40 between mile markers 182 and 246.
Interstate 65 between mile markers 70 and 101.
Interstate 24 between mile markers 35 and 61.
Interstate 840 between mile markers 5 and 13, and between mile
markers 68 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3630 8627 3619 8610 3607 8647 3610 8652
3606 8653 3608 8653 3609 8655 3605 8657
3586 8717 3596 8723 3596 8720 3597 8721
3598 8719 3607 8717 3617 8717 3618 8715
3621 8718 3647 8649
$$
273 follow-up statements
139
WGUS74 KOHX 201443
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
843 AM CST Wed Feb 20 2019
TNC021-037-081-165-187-189-201630-
/O.CON.KOHX.FF.W.0011.000000T0000Z-190220T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Sumner TN-Williamson TN-Wilson TN-Cheatham TN-Hickman TN-
843 AM CST Wed Feb 20 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
DAVIDSON...SOUTHERN SUMNER...NORTHWESTERN WILLIAMSON...NORTHERN
WILSON...SOUTHEASTERN CHEATHAM AND NORTHEASTERN HICKMAN COUNTIES...
At 842 AM CST, heavy rains continue to flow into the warned area.
Many roadways are already closed and more flooding is expected over
the next hour. Please avoid water covered roads.
Some locations that will experience flooding include...
Franklin, Gallatin, Lebanon, Ashland City, Nashville, Madison,
Hendersonville, Brentwood, Mount Juliet, Goodlettsville,
Millersville, Forest Hills, Oak Hill, Belle Meade, Kingston Springs,
Lakewood, Pegram, Hermitage, Fairview and Rural Hill.
This includes the following highways...
Interstate 40 between mile markers 182 and 246.
Interstate 65 between mile markers 70 and 101.
Interstate 24 between mile markers 35 and 61.
Interstate 840 between mile markers 5 and 13, and between mile
markers 68 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3630 8627 3619 8610 3607 8647 3610 8652
3606 8653 3608 8653 3609 8655 3605 8657
3586 8717 3596 8723 3596 8720 3597 8721
3598 8719 3607 8717 3617 8717 3618 8715
3621 8718 3647 8649
$$
27628
WGUS74 KOHX 201549
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
949 AM CST Wed Feb 20 2019
TNC021-037-081-165-187-189-201630-
/O.CON.KOHX.FF.W.0011.000000T0000Z-190220T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Sumner TN-Williamson TN-Wilson TN-Cheatham TN-Hickman TN-
949 AM CST Wed Feb 20 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
DAVIDSON...SOUTHERN SUMNER...NORTHWESTERN WILLIAMSON...NORTHERN
WILSON...SOUTHEASTERN CHEATHAM AND NORTHEASTERN HICKMAN COUNTIES...
At 947 AM CST, there are many reports of flooding in areas covered
by this warning. Many roads are closed. Creeks and rivers are
running extremely high, if not already overflowing and spilling into
roadways. Please do not try to drive through flooded areas.
Some locations that will experience flooding include...
Franklin, Gallatin, Lebanon, Ashland City, Nashville, Madison,
Hendersonville, Brentwood, Mount Juliet, Goodlettsville,
Millersville, Forest Hills, Oak Hill, Belle Meade, Kingston Springs,
Lakewood, Pegram, Hermitage, Fairview and Rural Hill.
This includes the following highways...
Interstate 40 between mile markers 182 and 246.
Interstate 65 between mile markers 70 and 101.
Interstate 24 between mile markers 35 and 61.
Interstate 840 between mile markers 5 and 13, and between mile
markers 68 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3630 8627 3619 8610 3607 8647 3610 8652
3606 8653 3608 8653 3609 8655 3605 8657
3586 8717 3596 8723 3596 8720 3597 8721
3598 8719 3607 8717 3617 8717 3618 8715
3621 8718 3647 8649
$$
27385
WGUS54 KOHX 201617
FFWOHX
TNC021-037-081-165-187-189-201930-
/O.EXT.KOHX.FF.W.0011.000000T0000Z-190220T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1017 AM CST Wed Feb 20 2019
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Davidson County in Middle Tennessee...
Southern Sumner County in Middle Tennessee...
Northwestern Williamson County in Middle Tennessee...
Northern Wilson County in Middle Tennessee...
Southeastern Cheatham County in Middle Tennessee...
Northeastern Hickman County in Middle Tennessee...
* Until 130 PM CST.
* At 1016 AM CST, heavy rains continue to stream into the warned
area. There are many reports of flooded areas and road closures
already. Creeks and rivers are running extremely high, if not
already overflowing and spilling into roadways. Please do not try
to drive through flooded areas.
* Some locations that will experience flooding include...
Franklin, Gallatin, Lebanon, Ashland City, Nashville, Madison,
Hendersonville, Brentwood, Mount Juliet, Goodlettsville,
Millersville, Forest Hills, Oak Hill, Belle Meade, Kingston
Springs, Lakewood, Pegram, Hermitage, Fairview and Rural Hill.
This includes the following highways...
Interstate 40 between mile markers 182 and 246.
Interstate 65 between mile markers 70 and 101.
Interstate 24 between mile markers 35 and 61.
Interstate 840 between mile markers 5 and 13, and between mile
markers 68 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3630 8627 3619 8610 3607 8647 3610 8652
3606 8653 3608 8653 3609 8655 3605 8657
3586 8717 3596 8723 3596 8720 3597 8721
3598 8719 3607 8717 3617 8717 3618 8715
3621 8718 3647 8649
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 20, 3:54 AM CST, 3 hours 43 minutes earlier.
Area forecast discussion, Feb 20, 3:54 AM CST, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Nashville TN 354 AM CST Wed Feb 20 2019 .DISCUSSION... Most of Middle Tennessee has seen a break in the rain over the last few hours, but the rain isn't done yet. A swath of moderate rain that spent most of the night over west Tennessee has pushed east and is currently impacting northwest Middle Tennessee. Expect this to slide east this morning and bring a few waves of moderate rain to most of the area through the day today. Yesterday's rainfall totaled around half an inch for Clarksville, 0.78 at Nashville, and 1.24 inches at Crossville. Today's wave is expected to bring an additional 1 to 1.5 inches, with the higher totals in the northwest. The Flash Flood Watch will remain in effect through tonight to cover the continuing chance for flooding issues to develop, especially later this morning and early afternoon as the heaviest rain is expected to move across the area. Can't count out some embedded rumbles of thunder today as well. Temperatures have been slowly rising tonight as a warm front lifts northward. Expect temperatures to reach the upper 50s today with gusty winds out of the south. Showers will gradually taper off this evening from west to east, with some light showers lingering into Thursday morning. Thursday will begin mostly dry as a surface high keeps rain chances just to our south. As this high pressure system moves northeast, rain will gradually push northward Thursday evening and become heavier overnight and into Friday morning. The axis of heavy precip Thursday night through Friday varies from model to model, but it appears that a large portion of the area has a decent shot at seeing rainfall totals from 1 to 3 inches. Although there should be some lulls in the rain, it will continue off and on along a very slow moving warm front through Friday night. Meanwhile a mid level trough over the southern Rockies will deepen as it swings northeast across the country, eventually becoming negatively tilted by Saturday afternoon. This system should help to finally push the rain out of our area, but will likely do so with some gusto. Current models are indicating a low CAPE, high shear scenario developing on Saturday with the potential for damaging winds. The timing and details are still up in the air, so for now, keep an eye on Saturday afternoon and evening. In addition to the storm chances, flooding will continue to be a concern thanks to saturated grounds, high running rivers, and another 1 to 2 inches of forecast rainfall with this final wave. Conditions will gradually dry after the passage of the cold front from the aforementioned system Saturday night. Sunday and Monday should be mostly dry, but models differ as we near the end of the forecast and a zonal pattern develops. The GFS wants to introduce some light precip by mid week with the ECMWF keeping conditions dry. Dry conditions would certainly be a welcome sight unless we're hoping to blow away the February rainfall record for Nashville. In that case, one last round of rain would probably secure that title for us, if we don't reach it this weekend. As of midnight last night the monthly rainfall total for Nashville was 9.10 inches. In order to break or tie the record, we'll need to reach 12.37 inches. && .AVIATION... 06Z TAF DISCUSSION. BNA/MQY/CKV/CSV...A warm front will continue lifting northward across Middle Tennessee, allowing winds to switch around to the south and increase our warm advection overnight. Ceilings have settled into the IFR/MVFR range, and will stay there the remainder of tonight and most of tomorrow before a cold front sweeps through late tomorrow and tomorrow evening and clears us out. && .PRELIMINARY POINT TEMPS/POPS... Nashville 60 39 53 44 57 / 90 70 20 60 90 Clarksville 58 36 53 41 54 / 90 40 10 50 70 Crossville 54 41 56 43 55 / 90 90 20 60 90 Columbia 59 39 53 43 59 / 90 80 20 80 90 Lawrenceburg 59 40 54 45 60 / 90 80 20 80 90 Waverly 58 38 52 42 55 / 90 60 20 60 90 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......11 AVIATION........08
Hazardous weather outlook, Feb 20, 5:06 AM CST, 2 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 506 AM CST Wed Feb 20 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-211115- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 506 AM CST Wed Feb 20 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Flash flooding and rises on creeks and rivers will be possible this morning and early afternoon as waves of heavy rainfall impact the area. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday More rain will bring a continued threat of flash flooding Friday morning through Saturday night. Additional rainfall totals of 2 to 4 inches will be possible across Middle Tennessee. These totals, combined with the recent rainfall and already saturated ground, could lead to significant flooding across the area. Some strong to potentially severe thunderstorms may affect parts of Middle Tennessee on Saturday or Saturday night. Damaging winds and flooding will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from Tuesday through Sunday due to the potential for flooding. 11
In the hours before
Local storm report, Feb 20, 6:33 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
633 AM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM FLOOD 1 N CHARLOTTE 36.20N 87.35W
02/20/2019 DICKSON TN MEDIA
ROAD CLOSED DUE TO FLOODING IN CHARLOTTE AT THE
INTERSECTION OF HAFNER ROAD AND HWY 48 N.
&&
EVENT NUMBER OHX1900111
BWLocal storm report, Feb 20, 6:40 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
640 AM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM FLOOD NOLENSVILLE 35.95N 86.65W
02/20/2019 WILLIAMSON TN SOCIAL MEDIA
PORTIONS OF KIDD ROAD REPORTEDLY UNDERWATER
&&
EVENT NUMBER OHX1900112
SHAMBURGERSpecial weather statement, Feb 20, 6:58 AM CST, 39 minutes before
Special Weather Statement
National Weather Service Nashville TN
658 AM CST Wed Feb 20 2019
TNZ025>027-057-059-060-201330-
Hickman TN-Williamson TN-Dickson TN-Davidson TN-Maury TN-Cheatham TN-
658 AM CST Wed Feb 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIDSON...
SOUTHEASTERN DICKSON...NORTH CENTRAL MAURY...WILLIAMSON...
SOUTHEASTERN CHEATHAM AND NORTHEASTERN HICKMAN COUNTIES UNTIL 730 AM
CST...
At 657 AM CST, Doppler radar was tracking a strong thunderstorm 10
miles west of Fairview, or 15 miles southeast of Dickson, moving
northeast at 70 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Franklin, Ashland City, Brentwood, Nolensville, Forest Hills, Oak
Hill, Belle Meade, Kingston Springs, Pegram, Bellevue, Fairview,
Berry Hill, Bon Aqua, Bells Bend, Primm Springs, Lyles, Natchez Trace
At Highway 96, Beaman Park and Leipers Fork.
This includes the following highways...
Interstate 40 between mile markers 176 and 210.
Interstate 65 between mile markers 63 and 85.
Interstate 24 near mile marker 57.
Interstate 840 between mile markers 1 and 19.
LAT...LON 3576 8728 3594 8741 3628 8690 3600 8662
3592 8663
TIME...MOT...LOC 1257Z 236DEG 62KT 3593 8717
ShamburgerLocal storm report, Feb 20, 7:35 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
735 AM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM FLASH FLOOD FRANKLIN 35.93N 86.84W
02/20/2019 WILLIAMSON TN MEDIA
REPORT OF ROAD CLOSURE DUE TO HIGH WATER AND FLOODING
CHESTNUT LANE AND MAPLE DRIVE.
&&
EVENT NUMBER OHX1900113
FBORDENThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 11:33 PM CST | River Flood Warning | OHX | Decatur, Hardin, Perry, Wayne | 26 days |
| Feb 20, 3:36 AM CST | Areal Flood Advisory | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 3 hr |
| Feb 20, 4:25 AM CST | Areal Flood Advisory | OHX | Dickson, Hickman, Lewis, Perry, Wayne | 3 hr |
| Feb 20, 4:55 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Robertson, Rutherford, Sumner, Williamson | 3 hr |
| Feb 20, 6:03 AM CST | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Maury | 117 min |
| Feb 20, 6:18 AM CST | River Flood Advisory | OHX | Grundy | 12 hr |
| Feb 20, 6:23 AM CST | Areal Flood Advisory | OHX | Macon, Rutherford, Smith, Trousdale, Wilson | 5 hr |
| Feb 20, 6:53 AM CST | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys, Lewis, Perry, Wayne | 6 hr |
| Feb 20, 6:58 AM CST | Special Weather Statement | OHX | Williamson | 32 min |
| Feb 20, 7:22 AM CST | Areal Flood Advisory | OHX | Clay, Jackson, Overton, Pickett, Putnam | 10 hr |
| Feb 20, 7:57 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Robertson, Rutherford, Sumner, Williamson | 8 hr |
| Feb 20, 7:58 AM CST | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Maury | 8 hr |
| Feb 20, 8:58 AM CST | Flash Flood Warning | OHX | Cannon, Davidson, Marshall, Maury, Rutherford, Williamson and 1 more | 5 hr |
| Feb 20, 9:02 AM CST | River Flood Advisory | OHX | Giles | 11 hr |
| Feb 20, 9:18 AM CST | Flash Flood Warning | OHX | Bedford, Coffee, Giles, Lawrence, Marshall, Rutherford | 4 hr |
| Feb 20, 10:31 AM CST | River Flood Advisory | OHX | Davidson | 10 hr |
| Feb 20, 10:31 AM CST | River Flood Advisory | OHX | Davidson | 10 hr |
| Feb 20, 10:46 AM CST | Flash Flood Warning | OHX | Cannon, DeKalb, Putnam, Warren, White | 3 hr |
| Feb 20, 11:09 AM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Pickett | 3 hr |
| Feb 20, 12:43 PM CST | Flash Flood Warning | OHX | Clay, Cumberland, Fentress, Overton, Pickett, Putnam | 4 hr |
| Feb 20, 1:30 PM CST | Areal Flood Advisory | OHX | Rutherford, Wilson | 2 hr |
| Feb 20, 1:43 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, DeKalb, Warren, White | 2 hr |
| Feb 20, 1:43 PM CST | River Flood Advisory | OHX | Cheatham | 13 hr |
| Feb 20, 1:43 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 69 hr |
| Feb 20, 2:21 PM CST | River Flood Warning | OHX | Maury | 6 days |
| Feb 20, 2:21 PM CST | River Flood Warning | OHX | Hickman | 8 days |
| Feb 20, 2:21 PM CST | River Flood Warning | OHX | Perry | 5 days |
| Feb 20, 2:21 PM CST | River Flood Warning | OHX | Lawrence | 12 hr |
| Feb 20, 2:29 PM CST | River Flood Advisory | OHX | Giles | 5 hr |
| Feb 20, 2:29 PM CST | River Flood Advisory | OHX | Bedford | 9 hr |
| Feb 20, 5:17 PM CST | River Flood Advisory | OHX | Bedford, Marshall | 22 hr |
| Feb 20, 5:17 PM CST | River Flood Advisory | OHX | Humphreys | 66 hr |
| Feb 20, 5:20 PM CST | River Flood Advisory | OHX | Williamson | 17 hr |
| Feb 20, 5:23 PM CST | River Flood Advisory | OHX | Davidson | 16 min |
| Feb 20, 5:23 PM CST | River Flood Advisory | OHX | Davidson | 16 min |
| Feb 20, 5:25 PM CST | River Flood Advisory | OHX | Montgomery, Robertson | 24 hr |
Nearby
Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.